An exacerbation, or relapse, is the appearnace of new symptoms or the worsening of old symptoms that lasts longer that 24 hours. If it's a new symptom it may mean a new lesion. There really aren't any rules. If less than 24 hours it's usually referred to as a pseudo relapse or exacerbation.
I would tell your doctor exactly what you've said here. You seem to be ultra heat sensative. As far as meds go, many do get relief of symptoms with meds. The meds tend to be for symptoms that are around for longer periods of time, if not 24-7-365. I get relief of chronic neuropthic foot pain taking a combination of an anti-depressant and an anti-seizure med. This is something else you should discuss with your doc.
Thanks so much Kyle..
.. Yes I seem to be ultra heat sensitive... It happened a few times last summer but I chalked it up to bloodsugar... Now I don't think its the case as yesterday I didn't take a shower in the a.m. but did my normal routine and I was fine....
I will tell my PCP tomorrow... I have made an appointment as I'm not feeling so well... Today I have an "inner all body tremble" when I do too much that shows up in my hands after awhile. Once I stop running around (at work and sit) I still feel "weak" and trembly like after you excercise too hard?? But it gets worse when I'm up moving...
I'm scared... I'm a dental hygienist and I don't know if my patients can feel me shaking but when I'm holding the mirror with my left hand in their mouth it shakes....
I don't want to lose my job but I'm scared.... I just want her to give me something to make the shaking go away...
An exacerbation means inflammation which can happen with or with out a new lesion.
I have lived with the shakes my whole life. I was a veterinary assistant. You learn to compensate with tremors. People do not notice as much as we think they do. I am an artist now and do fine detail work on tiny paintings even with the tremors. If you fight it you make it worse. Mine shake more when I am tired.
If your symptoms resolve when you rest (allowing body temp to come down), then these are pseudoexacerbations. If you have MS, you may have these as well as new symptoms caused by new lesions, and/or you could have relapses from old lesions 'acting up.' It's not always easy to tell the difference. Over time, though, these things tend to make themselves clearer.
There are prescription medications for tremors. Mostly these are beta blockers, especially propanolol, which does help. I've chosen not to take this, because I'm on enough meds as it is (to say the least), but I'm retired and no longer have to worry about MS interfering with a job. Your situation, of course, is different.
.Beta blockers have a downside, like pretty much every med. In this case is that it lowers the heartbeat rate, which can be harmless, but also can be dangerous if the rate is already low. I suggest you discuss this with your doctor, and perhaps he or she will conclude that a medication is appropriate for you. If so, you may find that just having one available will help your tremors, since stress and embarrassment usually make them worse. Good luck.
Thank you ALL SOOOOOO MUCH!!!!